MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-40
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely depressed potassium on the architect c4000 processing module for a 62-year-old female taking a potent neuroleptic medication.The patient sample was repeated on the blood gas analyzer with a higher result.The following results were provided (reference range 3.4 - 5.1 mmol/l): sid (b)(6), initial potassium result= 1.5 mmol/l, which was confirmed by a second blood draw; the sample was test at another facility with the same results; repeat results on the blood gas analysis (capillary blood draw) = 4 mmol/l.The patient was retested on (b)(6) 2026 with a result of 2.5 mmol/l.The patient received iv potassium.The customer confirmed the iv potassium the patient received wasn't considered unnecessary.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Section d10 - concomitant product: this section was updated from blank to ict sample diluent (ln 02p32-50) lot 35857un25.This report is being filed on an international product, list number 02p24-40, that has the same product distributed in the us, list number 02p24-40, that is 510k exempt.The ict sample diluent is used for analysis of electrolytes on the architect c4000 processing module.A search for similar complaints did not identify an increase in complaint activity for lot 35857un25.A review of tracking and trending for the ict sample diluent (list number 02p32) did not identify any related trends.The device history review did not identify any nonconformances, potential nonconformance or deviations associated with lot 35857un25 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect c4000 processing module for serial (b)(6) or the ict sample diluent, lot number 35857un25, was identified.
 
Event or Problem Description
The customer observed falsely depressed potassium on the architect c4000 processing module for a 62-year-old female taking a potent neuroleptic medication.The patient sample was repeated on the blood gas analyzer with a higher result.The following results were provided (reference range 3.4 - 5.1 mmol/l): sid (b)(6), initial potassium result= 1.5 mmol/l, which was confirmed by a second blood draw; the sample was test at another facility with the same results; repeat results on the blood gas analysis (capillary blood draw)= 4 mmol/l.The patient was retested on (b)(6) 2026 with a result of 2.5 mmol/l.The patient received iv potassium.The customer confirmed the iv potassium the patient received wasn't considered unnecessary.There was no impact to patient management reported.

Brand Name
ARCHITECT C4000 PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24153891
Report Number3016438761-2026-00040
Device Sequence Number21500086
Product Code JJE
UDI-Device Identifier00380740003753
UDI-Public(01)00380740003753
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONC ICT DILUENT, 02P32-50, 35857UN25.
Patient Age62 YR
Patient SexFemale